advertisement
Question
Posted by: supplement burning | 2008/01/15

supplement burning

I have been taking Patrick Holford's Get up & Go supplement 'shake' powder which I blend with a banana and soya milk.
However, I find that within a few minutes my facial skin flushes and burns (esp. cheeks and chin).
Is there any particular vitamin / mineral that could specifically cause this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSports Nutrition

Hi

The vitamin known to cause flushing is vitamin B3 (Niacin / Nicotinic acid) – check the label therefore. However, only concentrations around 100 mg are known to cause flushing which isn’t perceived as a problem. All I can think is that you may perhaps be sensitive to vitamin B3 if it is in there or it could even be something else in the product that you are allergic to in which case it would be saver not to continue taking the product as allergies tend to get worse if you don’t avoid the substance causing it.

Take care.
Vanessa

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement